# SDR DL73K010685

- Difficulty date: April 28, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- Aircraft time: 36,776 hours, 30,486 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: AA31198
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF HAD AN ELECTRICAL BURNING SMELL IN REAR OF CABIN.TURNED OFF GASPER FAN. SMELL DIMINISHED. REPLACED GASPER FAN. NO ODORS PRESENT.
